# SDR SWAA2021120740626

- Difficulty date: November 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS312 AT LBL12 AND WL208.1 AT FWD GALLEY AREA ; 2021-511974 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0019289 DUE DATE 30-SEP-22; [02] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130063701; CAL DUE DATE: 11-MAY-22; [03] TOOL USED PN NORTEC 600D SN 60009161631 DUE DATE 01-DEC-21; [04] TOOL USED: FLAPSPEED; P/N: FPK-PR0-104; S/N: PR0-3384; DUE DATE: 24-MAY-22. CALIPER; P/N:500-196-30; S/N:A20231592; DUE DATE: 11-AUG-22.; [05] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [06] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [07] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS312 AND WL 208.1 AT FWD GALLEY AREA IAW 737-700 SRM-53-10-51-2R-17 REPAIR 17 AND EA 21-153-03452. SEE INDIVIDUAL SIGN OFF BELOW; [08] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
